# SDR QXEA200301582

- Difficulty date: December 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 5,564 hours, 4,249 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Odor
- Condition: Detected
- Location: Row 5 Ab
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SBA- FLUORESCENT LIGHT OVER ROW 5AB IS INOPERATIVE.  A SLIGHT ELECTRICAL WIRE ODOR WAS NOTICED.  INSPECTED INOPERATIVE LIGHTING WITH NO SIGNS OF OVERHEATING FOUND.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
